Autors: Petrova, Z. A.
Title: Oscillations of some equations and inequalities of second order and applications in mechanics
Keywords: Functional differential equations and inequalities

Abstract: We begin with oscillation results for the following equations and inequalities: Az″(t)+i=1nθiz ′(t-τi)+k=1ñβkz(t- σk)+Bz(t)=F(t) and Az″(t)+i= 1nθiz′(t-τi)+k= 1ñβkz(t-σk)+Bz(t)≤F(t), where A>0, B>0, θi≥0, τi≥0, i=1,n, n∈N, βk≥0, σk≥0, ∀k=1,ñ, ñ∈N are constants. Further, we give some mechanical approaches concerned with an equation of a pipeline as well as with a mathematical model of a polishing system with a hydrocylinder.



    33rd International Conference on Applications of Mathematics in Engineering and Economics, issue 946, pp. 224 - 234, 2007, Bulgaria, AIP, DOI 10.1063/1.2806058

    Цитирания (Citation/s):
    1. Dilna, N. On the Unique Solvability of a Nonlinear Nonlocal Boundary-Value Problem for Systems of Second-Order Functional Differential Equations. J Math Sci 223, 257–272 (2017). - 2017 - в издания, индексирани в Scopus или Web of Science

    Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science